Couldn't find what you looking for?

TRY OUR SEARCH!

I had injection into my hip yesterday and have had a bad headache since. Also, hot flashes.
Reply

Loading...

Same thing. Knee injection today developed headache overnight.
Reply

Loading...

Just started getting cortisone shot in my L4 low spine for severe leg nerve pain I have probably caused by a tumor on the nerve as it exits the spine. We are attempting cortisone epidural. My first one defiantly made me not be able to sleep with insomnia the first time, lasted about 24 hours. The second one didn’t do anything that effected sleep but this morning, (shot yesterday) I had a cup of coffee and bammmm massive headache. I would just warn avoid caffeine. It triggered it for me. Hope you all get relief!
Reply

Loading...

Thank you. I was helped by this info.
Reply

Loading...

I had both knees injected with cortisone yesterday. Today, I have terrible headache. I believe it has to be a side effect.
Reply

Loading...

Me too. Had cortisone injections in both knees yesterday and woke up with a headache today. I haven’t had a headache in many years.
Reply

Loading...

Got one yesterday still headache and cheeks are flushed this has never happened before
Reply

Loading...

I never sleep well the night of my injections. And got a headache this time too.
Reply

Loading...

Thanks everybody for the reassuring posts, I have been diagnosed with mid foot arthritis, I had a steroid injection in my foot a week ago and have had a bad headache since, I can now stand without getting a surging pain going through my foot but still hurts across my foot when walking hoping this will ease over the next few days
Reply

Loading...

I've had 3 cortisone injections in both knees over 3 years. I got a headache 3 hours later each time. It lasted until the next day. I'll take the headache over the inability to walk because of knee pain ANYTIME! My injections last a year. I'm 72 and like being mobile.
Reply

Loading...

I've had 3 cortisone injections in both knees over 3 years. I got a headache 3 hours later each time. It lasted until the next day. I'll take the headache over the inability to walk because of knee pain ANYTIME! My injections last a year. I'm 72 and like being mobile.
Reply

Loading...

I had a cortisone injection yesterday in my left knee and I have had a headache ever since with no relief. Could the injection cause the headaches??
Reply

Loading...

I was in emergency room for 24 hours after having 2 shots in both knees now I do one knee then a week later the other but I get such a bad headache feels like sinus pressure
Reply

Loading...

I get steroid injections in my knee a few times a year. I've had facial flushing on every occasion. But with my most recent, I developed a headache that is now in its second day and is unaffected by analgesic pain relievers.
Reply

Loading...